# SDR DHL2003782006

- Difficulty date: July 22, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Engine: Pwa JT8D17
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 6 MAIN CARGO SMOKE DETECTOR ILLUMINATED AT FL 310.  PERFORMED EMERGENCY CHECKLIST.   LANDED AT MDT.  REMOVED AND REPLACED NR 6 MAIN CARGO COMPARTMENT SMOKE DETECTOR.   OPS CHECKED GOOD IAW AMM 26-17-0.
